# SDR TRAX200700852

- Difficulty date: June 15, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10163
- Aircraft time: 7,541 hours, 4,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 280 CROSSBEAM CORRODED AND CRACKED. REPAIRED IAW CRJ700 SRM 51-42-21, CRJ700 SRM 51-42-06, CRJ 700 SRM 51-42-00, REO 670-53-11-00026, & REO 670-53-11-047.
